# SDR ASAA0946133

- Difficulty date: June 9, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886175
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500E-500F, STRINGER 28 R, CORRODED AROUND RIVETS.  REMOVED CORROSION REMOVED DAMAGED PORTION OF STRINGER FABRICATED LOCATED DRILLED TREATED PRIMED TOP COATED AND INSTALLED REPAIR PARTS.
